# SDR ZESA201609081

- Difficulty date: September 5, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N680SC
- Make and model: Cessna 680SOV
- Aircraft serial: 6800513
- Aircraft time: 711 hours, 470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: False Indication
- Location: Mlg
- Part time: 711 hours, 470 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AND DECENT, THE LEFT MAIN LANDING GEAR INDICATION WAS NOT INDICATING IN THE DOWN POSITION, AFTER FOLLOWING THE AFM PROCEDURES, CONTACTED THE TOWER AND HAD THEM VISUALLY VERIFY THAT THE GEAR WAS DOWN. THE PILOT DECLARED AN EMERGENCY LANDED THE AIRCRAFT WITHOUT INCIDENT.
